# SDR P5CA0301003

- Difficulty date: December 7, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 55,637 hours, 10,757 cycles
- Engine: Ge CF650E2
- Engine time: 76,197 hours, 13,941 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE CSD LIGHT ON.  CSD DISCONNECTED.  TRANSFERRED TO DMI  31912 PER MEL 24-1 1A CSD AND GENERAL REMOVED PER MM 24-11-00.
